# SDR DALA2023122410544

- Difficulty date: December 24, 2023
- Submitted: December 24, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 51,741 hours, 37,034 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPROPERLY INSTALLATION OF LATCH AND MANUAL DEPLOYMENT HANDLE OF TAIL CONE SLIDE. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY OF NRC 00756: LATCH AND MANUAL DEPLOYMENT HANDLE OF TAIL CONE SLIDE WAS RE-INSTALLED CORRECTLY PER AMDS 5352-4002 STEP 13.C. (LP #0123947)
